# SDR UALA2010033101075

- Difficulty date: March 30, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 62,113 hours, 23,003 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Crankshaft
- Part number: 251N123525
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'DEADBAND' IN THE YOKE IN PITCH MOVEMENT. DID NOT NOTICE ANYTHING IN ROLL.  FOUND CAPT'S AND FO'S ELEV CRANK AND SHAFT ASSY WITH LOOSE BLIND BOLTS.  REPLACED CAPTS AND FO'S ELEV CRANK AND SHAFT ASSY.
